# SDR DL757021195

- Difficulty date: October 14, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 6,676 hours, 3,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR EGRESS LIGHT FOR R4 DOOR INOP.  RELAMPED CHECKS OK.
